# SDR DALA2014111106057

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 935-937
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK X=54 FROM STA Y=935 TO Y=937 AT CABIN FLOOR STRUCTURE IN REF CARD 52 ZONE 201 AND 20000026751. SEAT TRACK WAS REPAIRED IAW SRM 53-05, FIG 4.
